Patient :My husband is 53 years old. Until about a year ago our sex life was great. He had no trouble performing, no duration issues, and woke up with an erection each morning. Then he began having issues with urination, so he went to the doctor. He also began having erection issues. He was diagnosed with benign enlarged prostate. He was given terazosin and oxybutynin. While these medicines helped with urinary symptoms, sexual issues because worse. His doctor says its just age but he had no sexual problems prior to the enlargement and they worsened with the medicine. Is there a medicine that can help with the enlargement and urinary issues without ruining sex life?
Symptoms: Erectile dysfunction, urinary urgency and frequency
Thank you for your question. Your husband's prostate enlargement could be the possibly be the cause of his erectile dysfunction. If these medications have shown a marked increase in his erectile dysfunction, we recommend that he discuss this with his doctor. According to current research, Terazosin and Oxybutinin rarely cause erectile dysfunction.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.